Elastic wave propagation in fluid-saturated porous media. Part I. The existence and uniqueness theorems
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 20 (1986) no. 1, pp. 113-128
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1986__20_1_113_0,
author = {Santos, Juan Enrique},
title = {Elastic wave propagation in fluid-saturated porous media. {Part} {I.} {The} existence and uniqueness theorems},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {113--128},
year = {1986},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {20},
number = {1},
mrnumber = {844519},
zbl = {0616.76104},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1986__20_1_113_0/}
}
TY - JOUR AU - Santos, Juan Enrique TI - Elastic wave propagation in fluid-saturated porous media. Part I. The existence and uniqueness theorems JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1986 SP - 113 EP - 128 VL - 20 IS - 1 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1986__20_1_113_0/ LA - en ID - M2AN_1986__20_1_113_0 ER -
%0 Journal Article %A Santos, Juan Enrique %T Elastic wave propagation in fluid-saturated porous media. Part I. The existence and uniqueness theorems %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1986 %P 113-128 %V 20 %N 1 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1986__20_1_113_0/ %G en %F M2AN_1986__20_1_113_0
Santos, Juan Enrique. Elastic wave propagation in fluid-saturated porous media. Part I. The existence and uniqueness theorems. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 20 (1986) no. 1, pp. 113-128. http://geodesic.mathdoc.fr/item/M2AN_1986__20_1_113_0/